Sounds like some type of vitamin deficiency~though I'm unsure about the painful ears, but stands to reason there may be a couple of things going on. I am no medical professional but I've done much research on vitamin deficiencies and I recommend that you do some too. The numb tounge , fast hearbeat, weak and shaky legs definately sounds like b12 deficiency. you don't say how old your sister is, but age is really no matter these days, because alot of young girls are malnourished, undernourished and suffer from anorexia/bulimia, which can cause multiple vitamin deficiencies. I recommend researching "symptoms of vitamin deficiencies", specifically vitamine b12,b1, b6 , vitamin d, and vitamin c. Hope this helps, good luck ...mel
From Hollywood stars to your yoga teacher, it seems that everyone swears by a detox diet. But does it actually work? And is it even healthy? Cardiologist and weight loss expert James Beckerman, MD, weighs in
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.